Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 366, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 21, 2015, 6:44 AM MDT for Socorro County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2015, 6:44 AM MDT (12:44 UTC)
- Expired
- Oct 21, 2015, 7:30 AM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 92 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS55 KABQ 211244
SVRABQ
NMC053-211330-
/O.NEW.KABQ.SV.W.0366.151021T1244Z-151021T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 AM MDT WED OCT 21 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 730 AM MDT
* AT 644 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
BOSQUE DEL APACHE REFUGE...OR 35 MILES SOUTH OF SOCORRO...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOSQUE DEL APACHE REFUGE...BINGHAM AND LABORCITA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 126 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3348 10709 3349 10714 3402 10686 3390 10632
3348 10654
TIME...MOT...LOC 1244Z 202DEG 30KT 3355 10686
HAIL...<.75IN
WIND...60MPH
$$
441 follow-up statement
627
WWUS55 KABQ 211308
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
708 AM MDT WED OCT 21 2015
NMC053-211330-
/O.CON.KABQ.SV.W.0366.000000T0000Z-151021T1330Z/
SOCORRO-
708 AM MDT WED OCT 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM MDT
FOR SOUTHEASTERN SOCORRO COUNTY...
AT 708 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTHEAST
OF BOSQUE DEL APACHE REFUGE...OR 32 MILES SOUTHEAST OF SOCORRO...
MOVING NORTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOSQUE DEL APACHE REFUGE...BINGHAM AND LABORCITA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 125 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3348 10662 3368 10704 3402 10686 3390 10632
3348 10654
TIME...MOT...LOC 1308Z 200DEG 37KT 3363 10665
HAIL...1.00IN
WIND...60MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 5:57 AM MDT, 47 minutes earlier.
Area forecast discussion, Oct 21, 5:57 AM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT WED OCT 21 2015 .AVIATION... 12Z TAF CYCLE A DYNAMIC DAY IS UNFOLDING ONCE AGAIN AS WAVES OF RAIN AND LCL SEVERE STORMS SHIFT QUICKLY NE ACROSS THE STATE. THE 1ST WAVE OF PRECIP IS SLIDING FROM WESTERN NM INTO THE RIO GRANDE VALLEY. A GAP WIND AROUND KABQ MAY GET BRIEFLY STRONG WITH GUSTS NEAR 35 KTS BEFORE THE RAIN/STORMS MOVE OVER THE TERMINAL. LOW CLOUDS BLW 010 AND PATCHY FOG OVER EASTERN NM IS EXPECTED TO CLEAR AFT SUNRISE... BUT BE QUICKLY REPLACED BY MORE SHRA/TSRA. THE MOST WIDESPREAD AND INTENSE WAVE OF HEAVY RAIN AND TSRA IS EXPECTED OVER EASTERN NM BTWN 21Z AND 08Z WITH SIGNIFICANT REDUCTIONS TO VSBY/CIGS EAST OF A LINE FROM KROW TO KTCC. GUYER && .PREV DISCUSSION...344 AM MDT WED OCT 21 2015... .SYNOPSIS... A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE FOUR CORNERS REGION TODAY AND THURSDAY BRINGING HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING TO MUCH OF THE PLAINS. STRONG TO SEVERE THUNDERSTORMS ARE ALSO EXPECTED ACROSS SOUTH CENTRAL...SOUTHEAST AND EAST CENTRAL AREAS...WITH THE FIRST SIGNIFICANT SNOW ACCUMULATION OF THE SEASON ABOVE TEN THOUSAND FEET IN THE SANGRE DE CRISTO AND SOUTHERN SAN JUAN MOUNTAINS. AFTER BRIEFLY QUITER WEATHER THURSDAY NIGHT...A SECONDARY UPPER LEVEL TROUGH WILL BRING A CHANCE OF LIGHTER PRECIPITATION MAINLY TO WESTERN AND NORTHERN AREAS FRIDAY AND FRIDAY NIGHT. BELOW NORMAL HIGH TEMPERATURES ARE EXPECTED THROUGH SATURDAY CENTRAL AND WEST...AND INTO EARLY NEXT WEEK ACROSS THE EAST. && .DISCUSSION... THE UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO TRACK SOMEWHAT SLOWLY NORTHEASTWARD FROM THE UPPER GULF OF CA AND ACROSS AZ TODAY...THEN TO PICKUP SPEED THURSDAY AS IT EJECTS FROM THE FOUR CORNERS ACROSS CO. MODELS ARE VERY BULLISH ON QPF AMOUNTS TODAY AND TONIGHT WITH UPWARDS OF 0.75 INCH RAIN AMOUNTS COMMON ALONG THE CENTRAL MOUNTAIN CHAIN...0.25 TO 0.5 INCH AMOUNTS FARTHER WEST AND WIDESPREAD 2 INCH RAIN AMOUNTS IN COUNTIES ALONG NEW MEXICOS EASTERN BORDER WITH TX. GIVEN THE HEAVY RAIN THAT ALREADY FELL ACROSS MUCH OF THE PLAINS ON TUESDAY THERE IS A STRONG RISK OF FLASH FLOODING...ESPECIALLY IN NOTORIOUSLY POOR DRAINAGE LOCATIONS LIKE PORTALES...CLOVIS...TUCUMCARI AND CLAYTON. WILL CONTINUE THE FLASH FLOOD WATCH THAT IS ALREADY IN EFFECT FOR PLAINS LOCATIONS THROUGH TONIGHT. WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR SNOW ACROSS THE HIGHEST ELEVATIONS OF THE SANGRE DE CRISTO MOUNTAINS...WHERE 3 TO 8 INCHES OF FRESH SNOWFALL IS LIKELY TODAY THROUGH THURSDAY. IN THE WAKE OF THE UPPER LOW A BACK DOOR COLD FRONT WILL PLUNGE SOUTHWESTWARD THROUGH THE AREA LATE FRIDAY THROUGH FRIDAY NIGHT. THIS WILL KEEP THE WEATHER COOL. THE SECONDARY UPPER TROUGH WILL KEEP PRECIP SHOWERY...BUT NOT MUCH ACCUMULATION IS EXPECTED. 44 && .FIRE WEATHER... THE CORE OF THE UPPER LOW RESPONSIBLE FOR UNSETTLED WEATHER OVER MUCH OF NM WILL LIFT NORTHEASTWARD INTO THE FOUR CORNERS THROUGH THURSDAY. WIDESPREAD HEAVY RAINFALL WILL IMPACT MOST OF THE AREA TODAY THEN FOCUS OVER EASTERN NM TONIGHT. TEMPS WILL BE COLD ENOUGH FOR SEVERAL INCHES OF SNOWFALL ABOVE 11 KFT THROUGH TONIGHT. THIS EVENT WILL LAY THE SNOWPACK FOUNDATION FOR THE 2015-2016 SEASON. PRECIP WILL BECOME MORE SHOWERY IN NATURE THURSDAY AS THE CORE OF THE UPPER LOW MOVES OVER NORTHERN NM. SNOW LEVELS WILL FALL TO NEAR 10 KFT. LIGHTER WINDS ALOFT AND WEAKER MIXING WILL DETERIORATE VENT RATES INTO THE POOR/FAIR CATEGORY. MIN RH VALUES WILL REMAIN VERY HIGH WITH EXCELLENT RECOVERIES AREAWIDE THROUGH FRIDAY MORNING. FRIDAY IS TRENDING COOLER WITH MORE SHOWERS ON TAP AS A SECONDARY UPPER WAVE MOVES SOUTHEAST OVER NM. MEANWHILE...A WIND SHIFT WILL MOVE SOUTHWEST ACROSS NORTHEAST NM AND ENHANCE UPSLOPE FLOW INTO THE SANGRE DE CRISTO MTS. SNOW LEVELS WILL REMAIN ABOVE 10 KFT HOWEVER AMOUNTS ARE TRENDING HIGHER AGAIN. SATURDAY THROUGH MONDAY WILL FEATURE A SLOW WARMING AND DRYING TREND OVER THE STATE. MAX TEMPS WILL AVERAGE NEAR NORMAL WHILE MIN TEMPS STAY SEVERAL DEGREES ABOVE NORMAL. ZONAL FLOW INCREASING ALOFT WILL HELP FAVOR SOME DOWNSLOPE BREEZES ALONG THE EAST SLOPES. YET ANOTHER STORM SYSTEM IS SHOWN TO SLIDE SOUTHEAST OVER THE STATE MONDAY NIGHT THROUGH TUESDAY WITH MORE COOLER AIR...GUSTY WINDS...RAIN AND HIGH ELEVATION SNOW SHOWERS. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ526-530>540. WINTER WEATHER ADVISORY UNTIL 4 PM MDT THURSDAY FOR THE FOLLOWING ZONES... NMZ513-514. &&
Hazardous weather outlook, Oct 21, 5:52 AM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT WED OCT 21 2015 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ALONG AND SOUTHEAST OF A LINE FROM SOCORRO TO QUAY COUNTIES... WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. IN ADDITION...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING ACROSS THE EASTERN PLAINS. FURTHER...ACCUMULATING SNOW WILL BEGIN TODAY ACROSS THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ACCUMULATING SNOW WILL PERSIST THROUGH THURSDAY MAINLY ABOVE 10000 FEET IN THE NORTHERN MOUNTAINS. SEVERAL INCHES OF SNOW IS LIKELY IN THE SANGRE DE CRISTO MOUNTAINS. PLEASE READ THE LATEST WINTER WEATHER MESSAGE FOR UPDATED INFORMATION. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ACROSS THE EASTERN PLAINS DUE TO SEVERE THUNDERSTORMS. 44
In the hours before
Special weather statement, Oct 21, 5:19 AM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 AM MDT WED OCT 21 2015
NMZ508-520-211145-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
519 AM MDT WED OCT 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SOCORRO COUNTY
UNTIL 545 AM MDT...
AT 518 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF MONTICELLO...MOVING
NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SOCORRO COUNTY.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 104 AND 130.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3357 10738 3392 10718 3378 10691 3347 10719
3348 10720
TIME...MOT...LOC 1118Z 211DEG 26KT 3359 10724
44Special weather statement, Oct 21, 6:12 AM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 AM MDT WED OCT 21 2015
NMZ508-520-211245-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
612 AM MDT WED OCT 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 645
AM MDT...
AT 612 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SOCORRO...MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOCORRO...LEMITAR...ESCONDIDA...CHAMIZAL...LUIS LOPEZ AND LABORCITA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 139 AND 162.
&&
LAT...LON 3391 10714 3428 10698 3419 10675 3418 10675
3417 10673 3415 10672 3414 10674 3414 10675
3410 10676 3407 10675 3383 10695
TIME...MOT...LOC 1212Z 206DEG 27KT 3394 10701
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:09 PM MDT | Special Weather Statement | ABQ | De Baca | 36 min |
| Oct 20, 6:10 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Oct 20, 6:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Oct 20, 6:29 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
| Oct 20, 6:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Oct 20, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 33 min |
| Oct 20, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| Oct 20, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 30 min |
| Oct 20, 6:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 42 min |
| Oct 20, 6:53 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Oct 20, 6:56 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Oct 20, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 36 min |
| Oct 20, 7:17 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Oct 20, 7:19 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Oct 20, 7:28 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Oct 20, 7:46 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Oct 20, 8:04 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Oct 20, 8:16 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Oct 20, 8:20 PM MDT | Special Weather Statement | ABQ | Chaves | 40 min |
| Oct 20, 9:02 PM MDT | Special Weather Statement | ABQ | Chaves | 43 min |
| Oct 20, 10:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Oct 21, 1:01 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Oct 21, 3:43 AM MDT | Winter Weather Advisory | ABQ | 35 hr | |
| Oct 21, 5:19 AM MDT | Special Weather Statement | ABQ | Socorro | 26 min |
| Oct 21, 5:32 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 43 min |
| Oct 21, 6:12 AM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Oct 21, 6:33 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 42 min |
| Oct 21, 7:00 AM MDT | Areal Flood Advisory | ABQ | Socorro | 90 min |
| Oct 21, 7:17 AM MDT | Special Weather Statement | ABQ | 28 min | |
| Oct 21, 7:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| Oct 21, 7:27 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 63 min |
| Oct 21, 8:07 AM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| Oct 21, 8:23 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Oct 21, 8:58 AM MDT | Tornado Warning | ABQ | Chaves | 14 min |
| Oct 21, 9:11 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 49 min |
| Oct 21, 9:57 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 48 min |
| Oct 21, 10:18 AM MDT | Special Weather Statement | ABQ | 27 min | |
| Oct 21, 10:25 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 2 hr |
| Oct 21, 10:43 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 47 min |
| Oct 21, 11:28 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 47 min |
| Oct 21, 12:09 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| Oct 21, 12:13 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 17 min |
| Oct 21, 12:21 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 114 min |
| Oct 21, 12:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Oct 21, 1:09 PM MDT | Special Weather Statement | ABQ | Santa Fe | 66 min |
| Oct 21, 2:16 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Oct 21, 3:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Oct 21, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 19 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.